All Journal Entries Journals
Previous | Next

medroxyprogesterone

Oct 30, 2015 - 0 comments
Tags:

menstrrul problem



After not having a period for 10 months i finially went to an OBGYN.
6 days ago i was perscribed Medroxyprogesterone 10mg for 10days.
i was having side effects so i decided to stop taking it.
and it's been 2 days since the 5th dose.
I've been having brown discharge and light cramping in my lower stomach.
I'm not sure if this is even right?
Or not.
I'm also trying to eventually have a baby.
i'm 18.
i've been with my partner for almost a year.
i've never really had regular period. but now i am starting this discharge, and i've done a little research saying that you normally discharge 1-2 days before you have your period. I'm hopeing i start having a normal period soon, so i can work on my ovulation and have a child. Maybe not in a month, maybe not in 5 months, but eventually.
I'm hoping for good resutls. I don't want to have to go back to the doctor because i didn't have a period.
I"ve decided that since i didn't have side effects until day 5 of taking the pill, if i don't start bleeding within 7 days . i'm going to try to attempt to just take the rest of the medication, (the 5 left for 5 days) . I know they said that you should cunsult a doctor before stoping meds, but i was sick prior to taking this medication, so it could have been my body's way of taking the meds. I only had slight dizzyness. and i don't think that is terrible. If nothing else i will indeed call my OBGYN and talk to her about my period again.

Post a Comment